# SDR 98ZZZX4758

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67PJ
- Make and model: Bell 206B-3
- Aircraft serial: 3966
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Fuel Nozzle
- Part number: 5233333
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING EXTERNAL LOAD OPS, ENGINE RPM WENT TO APPROXIMATELY 60 PERCENT N2.  LOAD WAS DROPPED AND RPM CAME BACK TO 95 PERCENT.  AIRCRAFT WAS FLOWN APPROXIMATELY 1/4 MILES TO LZ, BUT WOULD NOT HOLD RPM TO HOVER.  FOUND FILTER IN FUEL NOZZLE COLLAPSED.
